MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF75, 12X100 KII FIOS Z-THREAD DP 10/BX; GCJ

APPLIED MEDICAL RESOURCES CTF75, 12X100 KII FIOS Z-THREAD DP 10/BX; GCJ
Model Number CTF75
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation with a rubber fragment.Upon inspection, engineering noted fragmentation of an internal rubber component of the seal.The rubber fragment returned matched the missing portion on the seal.The likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the combined initial and final.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: equipment used - [competitor] clip applier, reusable graspers, disposable scissors.As mr [name] completed his laparoscopic procedure he noticed a piece of black material inside the patient.He subsequently removed this item and noticed this was a piece of black rubber.He therefore inspected the ports and discovered that one of the ctf75 ports showed a corresponding piece missing from the inner double duck bill seal.This was reported to myself and the patient.The procedure was completed and the patient recovered as expected.Patient status: did a patient injury or illness occur associated with the complaint event? no.

Brand Name
CTF75, 12X100 KII FIOS Z-THREAD DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6854090
Report Number2027111-2017-02008
Device Sequence Number518171
Product Code GCJ
UDI-Device Identifier00607915129903
UDI-Public(01)00607915129903(17)200315(30)01(10)1292355
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2020
Device Model NumberCTF75
Device Catalogue Number101299901
Device Lot Number1292355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1